Pingasa murphyi Herbulot, 1994

Permalink

FAMILY Geometridae
SUBFAMILY Geometrinae
GENUS Pingasa
SPECIES murphyi
AUTHORHerbulot, 1994
ORIGINAL COMBINATIONPingasa murphyi n. sp.
TYPE LOCALITYMalawi N, Juniper Forest, Nyika, 7000 ft, 28.xii.1992, leg. R. J. Murphy.
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S) Holotype ♂, ZSM.
STATUS Species
PUBLICATION Herbulot C. 1994a. Un nouveau Pingasa du Malawi (Lepidoptera Geometridae). - Bulletin de la Société entomologique de Mulhouse 24(1):12–13.
PAGINATION 12–13, figs. 1, 2

Species pictures

Species Distribution

COUNTRY PROVINCE/STATE PUBLICATION PAGE
Malawi   Herbulot C. 1994a. Un nouveau Pingasa du Malawi (Lepidoptera Geometridae). - Bulletin de la Société entomologique de Mulhouse 24(1):12–13. 13

Host Plants

Unknown